# SDR AALA971753

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION ON SUPPORT ANGLE AROUND GROUND WIRES AT STA 720B, BL ZERO.  REMOVED DAMAGED SECTION OF ANGLE AND REPAIRED PER SRM 51-40-3.  TST:  68,096.30 HOURS.  CYCLES:  48,857.  (X)
